Article

Lamotrigine Induced Erythema Multiforme: A Case Report

Mahvash Iram1★, Shobha Rani. R.H1, Megha Bhat.Y1★ Corresponding author

  1. 1Dept of Pharmacy Practice, Al-Ameen College of Pharmacy, Bangalore., INDIA.

CORRESPONDENCE

Mahvash Iram

Dept of Pharmacy Practice, Al-Ameen College of Pharmacy, Bangalore., INDIA.

mahvashiram@gmail.com

Received: 21-04-2010; Accepted: 28-04-2010.

Volume 3, Issue 2 · pp. 46–49 · PUBLISHED · DOI:

View on IJPP original site ↗

ABSTRACT

The prototypical lesion of Erythema Multiforme is a targetoid dusky erythematous patch, found predominantly on the extremities, although many different morphologies may be observed. Lamotrigine is an anti epileptic drug found to be effective to treat bi polar disorder, however it is reported to cause various hypersensitivity reactions ranging from a simple rash to life threatening reactions like Steven Johnsons Syndrome. A case of Lamotrigine induced Erythema Multiforme is discussed herewith.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Iram, M., R.H, S. R., & Bhat.Y, M. (). Lamotrigine Induced Erythema Multiforme: A Case Report. Indian Journal of Pharmacy Practice, 3(2), 46–49.